EconPapers    
Economics at your fingertips  
 

Explicit Solutions of Linear Quadratic Differential Games

A. Bensoussan ()
Additional contact information
A. Bensoussan: University of Texas at Dallas School of Management

Chapter Chapter 2 in Stochastic Processes, Optimization, and Control Theory: Applications in Financial Engineering, Queueing Networks, and Manufacturing Systems, 2006, pp 19-34 from Springer

Abstract: Abstract The theory of linear quadratic differential games is in principle known. An excellent reference for management and economics applications is Dockner et al. (2000). We review here the results, showing that in useful simple cases, explicit solutions are available. This treatment is not included in the previous reference and seems to be original. In non-stationary cases, explicit solutions are not available, we prove the existence of solutions of coupled Riccati equations, which provide a complete solution of the Nash equilibrium problem.

Keywords: Nash Equilibrium; Maximum Principle; Stationary Case; Explicit Solution; Riccati Equation (search for similar items in EconPapers)
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-0-387-33815-6_2

Ordering information: This item can be ordered from
http://www.springer.com/9780387338156

DOI: 10.1007/0-387-33815-2_2

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-0-387-33815-6_2